Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 646452, 14 pages
http://dx.doi.org/10.1155/2011/646452
Research Article

On Penalty and Gap Function Methods for Bilevel Equilibrium Problems

1Faculty of Information Technology, Le Quy Don University, Hanoi, Vietnam
2Control and Optimization Department, Institute of Mathematics, VAST, 18 Hoang Quoc Viet, Cau Giay, Hanoi 10307, Vietnam

Received 9 June 2011; Accepted 15 August 2011

Academic Editor: Ya Ping Fang

Copyright © 2011 Bui Van Dinh and Le Dung Muu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bui Van Dinh and Le Dung Muu, “On Penalty and Gap Function Methods for Bilevel Equilibrium Problems,” Journal of Applied Mathematics, vol. 2011, Article ID 646452, 14 pages, 2011. https://doi.org/10.1155/2011/646452.